MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE PFA CATHETER; NO MATCH

BOSTON SCIENTIFIC CORPORATION FARAWAVE PFA CATHETER; NO MATCH
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a pulse field ablation (pfa) procedure using a farawave pfa catheter the guidewire became stuck in the device.Towards the end of the procedure the physician attempted to retract the wire but found they were unable to do so.As the procedure was completed the catheter and wire were removed from the body together.The physician had to wrap the wire around their hand and pull hard in order to remove the wire from the catheter.The devices were not replaced as the procedure was done.There were no patient complications and no tissue was seen at the tip of the catheter.The catheter is expected to be returned for analysis.

Brand Name
FARAWAVE PFA CATHETER
Common Device Name
NO MATCH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24710375
Report Number2124215-2026-16871
Device Sequence Number12283994
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown